# SDR UALA2011120206637

- Difficulty date: November 30, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 43,696 hours, 5,341 cycles
- Engine: Pwa PW40903
- System (JASC): 3100 · Indicating/Recording System
- Part: Module
- Part number: S243W0011401
- Part serial: 121
- Condition: Faulty
- Location: Aims
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AIMS HAS LATCHED FAULT 31-51033 AND WILL NOT UNLATCH DOING LEFT AIMS RESET.   RERACKED, NO HELP.  REPLACED M10 MODULE IN LEFT AIMS CABINET.  GROUND CHECKED OK.
